# SDR UALA2012082304718

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 83,391 hours, 13,256 cycles
- Engine: Pwa PW4060
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELEC HYD PUMP DOES NOT OPERATE IN AUTO.  DEFERRED DUE TIME ON FUNCTION OPERATES NORMAL.  REPLACED S26 PRESS SWITCH AND D54 CONNECTOR. OP CHECKS OKAY.
